Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have diabetes, asthma, on prednisone for cough by infection in lung, contemplated not to use prednisone. Suggestion?

I have type 2 diabetes and asthma...I have been taking prednisone to alleviate the symptoms of constant coughing that may have been caused by an infection in my right lung. Right now my lungs feel like they are bearing water and my blood sugars are well beyond my normal level. I have contemplated not to use the predisone as it appears to be worsening my condition.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
predisone may aggrevate infection chances in diabeticcs.
discontinue the drug until symptoms comes under control.
do not abruptly stop drug as it might cause side effects , gradually taper drug and then discontinue.
blood sugars levels are also effected because of the prednisone.
once infection comes under control visit your asthma specialist for restarting drug .
regards
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor